# SDR YENA2024090301216

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR68 RH DOOR STOP FITTING Ñ1 AREA AT LOWER I NB HOLE. CRACK DIRECTION 6 OCLOCK VIEW LOOKING AFT. CRACK D= 0.155 INCH; REF AEROMAN 2024-458266, PERFORM REPAIR OF THE LWR INB HOLE CRACK ON THE DOOR STOP FITTING #1 LOCATED ON THE REAR FUSELAGE AT FR68RH IAW AEM EA 53-9027-24 (COVER, PART 1) AND AIRBUS RDAF 81437902/003/2024#A AND EC NO. A24-1045-01.
